The Japanese Journal of Dermatology
Online ISSN : 1346-8146
Print ISSN : 0021-499X
ISSN-L : 0021-499X
Volume 128 , Issue 10
Showing 1-4 articles out of 4 articles from the selected issue
Guidelines
Seminar for Medical Education
Original Articles
  • Eriko Shinkawa, Nanako Tanaka, Yumiko Kawata, Toshihiro Takai
    2018 Volume 128 Issue 10 Pages 2109-2116
    Published: September 20, 2018
    Released: September 20, 2018
    JOURNALS RESTRICTED ACCESS

    We experienced six cases of relatively severe drug eruptions which occurred after administration of nivolumab, all thought to be caused by the other drugs used in combination. In many cases, within two months of the final administration of nivolumab, eruptions appeared with high fevers of over 38°C. DIHS-like diffuse erythema on the face which spares the eyelid, mucosal involvements, and hepatic dysfunction were also seen at high frequencies. Although the drugs assumed to be trigger were diverse, they shared the unique symptoms described above and subsequent clinical courses, as well as onset after administration of nivolumab. We suspect that nivolumab may affect the frequency, severity, and clinical presentation of drug eruptions caused by other drugs, rather than inducing eruption itself.

    Download PDF (1262K)
Abstracts
feedback
Top